# SDR AALA20100530TUL01

- Difficulty date: May 30, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 6 OUT OF LIMITS AT STATION 698.  INSTALLED PLUG IN SEAT TRACK NUMBER 6 AT STATION 698 PER SRM 53-10-03.
